Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stents used for kidney stones. What could be the reason for missed periods?

Hi. I haven t had my period since October and don t know why. I have not been sexually active since July. I ve been highly stressed and have missed a period once before but it was only for one month. I ve had 3 kidney stones before, but have not gotten another since I had a stint put in last January. Any idea what the reason for my missed periods could be?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
If you havent been sexually active even once since July, then pregnancy is out of question.
Anxiety, stress, fluctuations in weight, emotional upheavals, thyroid hormone dysfunction, polycystic ovaries, anemia, tuberculosis, uterine pathologies - all of these can lead to delayed periods.
Kindly consult your gynecologist for the exact cause and further treatment.
take care.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor